Celiac.com Sponsor (A1):


Join eNewsletter


Celiac.com Sponsor (A1-m):



Join eNewsletter

Publications & Publicity

7 7

Share stories, news, and articles here. 

16,075 topics in this forum

    • 0 replies
    • 1,113 views
    • 0 replies
    • 1,014 views
    • 1 reply
    • 1,396 views

  1. Celiac.com Sponsor (A8):

    Celiac.com Sponsor (A8):


    • 0 replies
    • 837 views
    • 0 replies
    • 823 views
    • 0 replies
    • 911 views
    • 0 replies
    • 509 views
    • 0 replies
    • 867 views
    • 0 replies
    • 757 views
    • 0 replies
    • 699 views
    • 0 replies
    • 795 views
    • 0 replies
    • 761 views
    • 0 replies
    • 669 views
    • 0 replies
    • 767 views
    • 0 replies
    • 903 views
    • 3 replies
    • 1,056 views
    • 0 replies
    • 888 views
    • 0 replies
    • 986 views
    • 0 replies
    • 694 views
    • 0 replies
    • 762 views
    • 0 replies
    • 890 views
    • 0 replies
    • 584 views
    • 0 replies
    • 684 views
    • 0 replies
    • 704 views
    • 0 replies
    • 846 views
7 7


  • Celiac.com Sponsor (A15-m):


  • Forum Discussions

    Hi Neytiri, The antidepressant medication I take. It causes nausea but it”s the only medication helping me right now and it dose not interfere with Platelets accounts. I am mentally exhausted from this. I am back now on celiac diet. I don’t have energy to do anything I keep drinking OJ to give little push. Good Lord! Thank you, Bouchra 
    Dear Bouchra, I have to tell you that one of the most common side effects of antidepressants is indeed nausea. It must be written within the leaflet. However, I still suggest you to discuss it with your doctor.
    For some a low FODMAP diet is the only way, in addition to their gluten-free diet: